# SDR DALA2016102507626

- Difficulty date: October 20, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 87,191 hours, 12,500 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BRACKET ASSY-ARMREST SURFACE CORROSION AT RT AFT OVERWING EMERGENCY EXIT HATCH. REPLACED CORRODED ARMREST BRACKET.
